# SDR RAIA00606010

- Difficulty date: June 5, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 18,883 hours, 21,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5405-STL-MULTIPLE SECTIONS OF EMERGENCY LIGHTS OUT. MAINTENANCE REATTACHED LOOSE WIRES ON FLOOR STRIP AND SECURED STRIPS TO FLOOR.
